# SDR IPXA2022011877991

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 21,412 hours, 7,623 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A**IFSD**DIVERSION**EMERG DECL'D* REQ'D RADAR VECTORS*SUPPLEMENTAL SDR** A/C LANDED W/OUT INCIDENT**A/C OOS**ABNORMAL ENGINE INDICATIONS DURING CLIMB OUT OF EWR. EGT AND N1 ABNORMAL SURGE. PER QRH ENGINE SURGE CHECKLIST. LEFT ENG SHUTDOWN. DIVERT A/C INTO PHL.REMOVED AND REPLACED #1 ENGINE IAW B767 T/C'S 6001 AND 6002. OPS AND LEAK CHECKS GOOD. SN ON 707134 SN OFF 707254.
